# SDR A6WA201240014

- Difficulty date: January 4, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UNDER PANEL 281JLF HAS CORROSION AROUND NUTPLATES.  REMOVED FLOOR SUPPPORT CAP STRIP, DUPLICATED NEW STRIP OF LIKE MATERIAL AND INSTALLED IAW SRM 51-00, 51-42-06, 51-42-21.
